Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from heaviness in chest, wheezing and pin prick rashes. Have Bronchitis and sinus infection. Cause for these symptoms?

I have been sick for 2 months. Heaviness in chest, coughing, wheezing & have developed a pin prick rash all over my body & weakness & tiredness. Ive been diagnosed with a sinus infections & bronchitis & was put on 10 days of amoxicilling & albuterol inhaler . After completing amox. I developed a rash. Went back to the dr. With still heaviness in chest & developed a rash. Then i was told it was mono, which i had 10 yrs ago as well. Still having tons of mucus in my chest & heaviness. Little appetite. Rash continues to spread into blotches insead of pin pricks all over my body. It has now become itchy
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Heaviness in chest, wheezing and pin prick rashes are signs of an allergic condition and I hope you have started treatment like you mention in your description of the issues. I also think that you should start to take medications to help with the neuropathic issues. Consult your doctor for the rashes that seem to be spreading and using pregabalin or gabapentin to help with the neuropathy.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor